# SDR DALA2020010207674

- Difficulty date: December 30, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 77,110 hours, 25,034 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5638, L/P 6375784) UNABLE TO OPEN R1 DOOR FROM OUTSIDE. CORRECTIVE ACTION: REPLACED WORN BASKET AND OUTER BUTTERFLY BEARING PER B757 AMM 52-11-13.
